# SDR CALA2017021000295

- Difficulty date: February 6, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 86,083 hours, 14,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0472
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M33400 BATTERY PACK CHARGER INOPERATIVE.  THE CHARGER WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-00.
